# SDR IXXA060162S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LT WING TRAILING EDGE NR 4 SPOILER BAY THIRD RIB FROM FLAP HINGE FORWARD OB SIDE GOUGED. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS IAW SRM 57-2-0, 57-5-0, AND 51-1-8.
